Publications with M. Pauna

All publications by Matti Pauna and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:896 Kellner, J., Pauna, M., & Shelah, S. (2007). Winning the pressing down game but not Banach-Mazur. J. Symbolic Logic, 72(4), 1323–1335. arXiv: math/0609655 DOI: 10.2178/jsl/1203350789 MR: 2371208